# SDR DALA2016021000960

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 58,050 hours, 45,267 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Obstructed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE TAILCONE FRAME INTERFERING WITH A RELEASE CAM. THE TAILCONE RING WAS ROUTED AND A DOUBLER WAS INSTALLED IAW DWG 991157.
